Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone on Nuvaring? Maybe tmi?

I just started days ago and i'm in pain... very sore all over in between my legs with excess discharge and I feel extremely bloated, dizzy and I've lost vision a few times. Is this normal!??! I was taking YAZ but because of all the side effects and such Dh and I decided it wasn't safe. Yet I feel worse with this and I hate being on birth control!!! It took us a year to get pregnant, then a year afterwe hadn't used birth control of any kind and still couldn't get pregnant. Should I just take it out or stick with it!?

 
Anonymous

Asked by Anonymous at 9:01 PM on Mar. 26, 2010 in Health

This question is closed.
Answers (4)
  • Take it out now! and call your dr.!
    mrsjonzy

    Answer by mrsjonzy at 9:07 PM on Mar. 26, 2010

  • Those could be from just coming off a different birth control. I'm on Nuva Ring and never had a problem.
    ArkTech

    Answer by ArkTech at 9:17 PM on Mar. 26, 2010

  • I was on the NuvaRing years ago, and it gave me major headaches. I would just call your OB and ask if these symptoms are normal, but as Ark said....it may just be from switching.
    BridgetC140

    Answer by BridgetC140 at 10:11 PM on Mar. 26, 2010

  • It could be from switching, I would call your doctor and see what they say. I am also on Nuvaring. Sometimes i get really bad headaches. When i first started i would cramp a little. They say to give your body atleast 3 months to adjust to it. I hope you get it all figured out.
    Alexsmom04

    Answer by Alexsmom04 at 8:36 PM on Mar. 27, 2010

Next question in Health
stinky feet

Next question overall (Relationships)
Why would you buy it?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN